Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 33 of 50 found articles
 
 
  Modelling the deformation of a confectionery wafer as a non-uniform sandwich structure
 
 
Title: Modelling the deformation of a confectionery wafer as a non-uniform sandwich structure
Author: Mohammed, I. K.
Charalambides, M. N.
Williams, J. G.
Rasburn, J.
Appeared in: Journal of materials science
Paging: Volume 48 (2012) nr. 6 pages 2462-2478
Year: 2012
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 33 of 50 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands